# SDR ABXA20250715160

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 100,236 hours, 37,223 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 300 Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI, RUDDER RATIO ON EICAS MSG., ALL HYDRAULIC PRESSURES NORMAL. AIRCRAFT RETURNED TO BLOCKS. (BTB)  ACCOMPLISHED OPERATIONAL TEST OF RUDDER AND RUDER TRIM CONT IAW AMM 27-21-00. OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
